MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U; SURGICAL TABLE

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U; SURGICAL TABLE
Model Number 1604788
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon device inspection by a hillrom technician it was identified the main lift spindle is defect.The spindle was exchanged.Once further information is available from the investigation a follow-up report will be submitted.
 
Event or Problem Description
The customer alleged the operating table trusystem 7000 displayed an error message.Upon further evaluation by the biomed technician the device dropped into the lowest position and could not be raised anymore.No injury was reported.The complaint is registered under (b)(4) in our complaint handling system.
 
Additional Manufacturer Narrative
The investigation identified a part had separated from the main lift spindle allowing the spindle to no longer hold the position of the operating table which dropped into the lowest position as a result of the failure.It was not possible to identify the root cause for the part separation.The manufacturing data and investigation results indicated no deviations from the specifications.The main lift spindle was exchanged and the operating table is working as intended.Based on this no further action is required.
 
Event or Problem Description

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
MDR Report Key11162723
Report Number3007143268-2021-00001
Device Sequence Number3616470
Product Code JEA
UDI-Device Identifier00887761989030
UDI-Public887761989030
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1604788
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1